Childrens Acetaminophen Oral Suspension Grape Flavor Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Liver warning: This product contains acetaminophen.
Severe liver damage may occur if your child takes:
• more than 5 doses in 24 hours, which is the
maximum daily amount
• with other drugs containing acetaminophen
Sore throat warning: If sore throat is severe, persists
for more than 2 days, is accompanied or followed by
fever, headache, rash, nausea, or vomiting, consult a
with any other drug containing
acetaminophen (prescription or non-prescription).
If you are not sure whether a drug contains
acetaminophen, ask a doctor or pharmacist
is taking the blood thinning drug warfarin.
• new symptoms occur
• redness or swelling is present
• pain gets worse or lasts more than 5 days
• fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
temporarily reduces fever
temporarily relieves minor aches and pains due to:
• the common cold • flu • headache
• sore throat • toothache
There is currently no drug history available for this drug.
There are no additional details available for this product.